# SDR UIEA2023052300518

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - #2 ENG LH CORE COWL OUTER SURFACE( 1) REPAIR DAMAGE AREA IAW EI T2023A71M-1181 REV 0. 2) JOB COMPLETED AND CONDITION CHECK NORMAL )
